Patient / Survivor Header
Page 2 of 2 < 1 2
Topic Options
#193703 - 01/07/17 11:15 AM Re: New from India [Re: Vishwambhar]
ChristineB Offline
Administrator, Director of Patient Support Services
Patient Advocate (old timer, 2000 posts)

Registered: 06/23/07
Posts: 9435
Loc: PA
welcome to OCF! Avoid crowds and public places as your resistance is low. I know its hard right now but you MUST take in at least 2500 calories and 48 oz of water daily. If u can do more it will help you to get thru this easier.

Hang in there! We will help you.
_________________________
Christine
SCC 6/15/07 L chk & by L molar both Stag I, age44
2x cispltn-35 IMRT end 9/27/07, no caregiver
Clear PET 1/08
4/4/08 recur L chk Stag I
surg 4/16/08 clr marg
215 HBO dives
3/09 teeth out, trismus
7/2/09 recur, Stg IV
8/24/09 trach, ND, mandiblctmy
3wks medicly inducd coma
2 mo extended hospital stay, ICU & burn unit
PICC line w/ IV antibiotics 8 mo
10/4/10, 2/14/11 reconst surg
OC 3 times in 3 years
very happy to be alive smile

Top
#193849 - 02/07/17 08:51 AM Re: New from India [Re: Vishwambhar]
Vishwambhar Offline
Member

Registered: 10/14/16
Posts: 7
Thanks alot for support.

Completed chemo & radiation on 27 Jan 2017.Removed Feeding tube.Now slowly i have started taking liquids from mouth.Voice is getting clear slowly and mucus secretion getting normal.Taking calories as suggested.

Top
#193851 - 02/07/17 09:38 PM Re: New from India [Re: Vishwambhar]
gmcraft Online   sad
"OCF Canuck"
"Above & Beyond" Member (500+ posts)

Registered: 10/24/12
Posts: 774
Loc: Toronto, Canada
Sounds like you are recovering well. Well done!
_________________________
Gloria
She stood in the storm, and when the wind did not blow her way, she adjusted her sails... Elizabeth Edwards

Wife to John,dx 10/2012, BOT, HPV+, T3N2MO, RAD 70 gy,Cisplatinx2 , PEG in Dec 6, 2012, dx dvt in both legs after second chemo session, Apr 03/13 NED, July 2013 met to lungs, Phase 1 immunotherapy trial Jan 18/14 to July/14. Taxol/carboplatin July/14. Esophagus re-opened Oct 14. PEG out April 8, 2015. Phase 2 trial of Selinexor April to July 2015. At peace Jan 15, 2016.

Top
#193853 - 02/08/17 05:11 PM Re: New from India [Re: Vishwambhar]
ChristineB Offline
Administrator, Director of Patient Support Services
Patient Advocate (old timer, 2000 posts)

Registered: 06/23/07
Posts: 9435
Loc: PA
Thanks for checking back with an update!

Recovery can be a frustrating time, it can take many months. It can be difficult with having ups and downs and some setbacks too. Radiation continues to work for several weeks after the treatments have finished.

Im glad you are focusing on your intake! That will have a huge impact on getting you thru your recovery easier.

Hang in there! The worst is behind you.
_________________________
Christine
SCC 6/15/07 L chk & by L molar both Stag I, age44
2x cispltn-35 IMRT end 9/27/07, no caregiver
Clear PET 1/08
4/4/08 recur L chk Stag I
surg 4/16/08 clr marg
215 HBO dives
3/09 teeth out, trismus
7/2/09 recur, Stg IV
8/24/09 trach, ND, mandiblctmy
3wks medicly inducd coma
2 mo extended hospital stay, ICU & burn unit
PICC line w/ IV antibiotics 8 mo
10/4/10, 2/14/11 reconst surg
OC 3 times in 3 years
very happy to be alive smile

Top
#194044 - 03/18/17 05:57 PM Re: New from India [Re: Vishwambhar]
Vishwambhar Offline
Member

Registered: 10/14/16
Posts: 7
Hello everyone,

I feel cold and little bit shivering, don't know why but from inside I feel quite warm. I don't know why but this could be due to radiation or what, please suggest if someone had similar type of problem earlier

Top
#194045 - 03/18/17 06:09 PM Re: New from India [Re: Vishwambhar]
gmcraft Online   sad
"OCF Canuck"
"Above & Beyond" Member (500+ posts)

Registered: 10/24/12
Posts: 774
Loc: Toronto, Canada
You only finished your treatments less than two months ago. You may be feeling cold/shivering because your body has been weakened by the treatments and your energy level is low. I would suggest that you bring this up with your doctor if you continue to feel this way. Your doctor would be the best person to pinpoint the problem and suggest remedies.
_________________________
Gloria
She stood in the storm, and when the wind did not blow her way, she adjusted her sails... Elizabeth Edwards

Wife to John,dx 10/2012, BOT, HPV+, T3N2MO, RAD 70 gy,Cisplatinx2 , PEG in Dec 6, 2012, dx dvt in both legs after second chemo session, Apr 03/13 NED, July 2013 met to lungs, Phase 1 immunotherapy trial Jan 18/14 to July/14. Taxol/carboplatin July/14. Esophagus re-opened Oct 14. PEG out April 8, 2015. Phase 2 trial of Selinexor April to July 2015. At peace Jan 15, 2016.

Top
#194046 - 03/18/17 07:31 PM Re: New from India [Re: Vishwambhar]
ChristineB Offline
Administrator, Director of Patient Support Services
Patient Advocate (old timer, 2000 posts)

Registered: 06/23/07
Posts: 9435
Loc: PA
Since you recently finished your treatments it could be related. Ive seen other OC patients have circulation issues as a side effect from having chemo. I dont know if you had chemo or which ones can affect some patients circulation. It could also be an unrelated problem like being diabetic or from taking certain medications or maybe the flu? I suggest following up with your regular family doctor. They should know you the best and know your medical history and what medications you take.

Best wishes with your continued improvements with your recovery.
_________________________
Christine
SCC 6/15/07 L chk & by L molar both Stag I, age44
2x cispltn-35 IMRT end 9/27/07, no caregiver
Clear PET 1/08
4/4/08 recur L chk Stag I
surg 4/16/08 clr marg
215 HBO dives
3/09 teeth out, trismus
7/2/09 recur, Stg IV
8/24/09 trach, ND, mandiblctmy
3wks medicly inducd coma
2 mo extended hospital stay, ICU & burn unit
PICC line w/ IV antibiotics 8 mo
10/4/10, 2/14/11 reconst surg
OC 3 times in 3 years
very happy to be alive smile

Top
#194049 - 03/21/17 04:14 PM Re: New from India [Re: Vishwambhar]
Vishwambhar Offline
Member

Registered: 10/14/16
Posts: 7
Thanks for supporting me.

Today I met with my doctor, he told me that I got infection in mandible (surgery part) and because of that I got fever and prescribed me some antibiotics and told me to meet him in coming Saturday again.

Top
#194050 - 03/21/17 04:36 PM Re: New from India [Re: Vishwambhar]
gmcraft Online   sad
"OCF Canuck"
"Above & Beyond" Member (500+ posts)

Registered: 10/24/12
Posts: 774
Loc: Toronto, Canada
I'm glad you saw your doctor and found out why you were not feeling right.
_________________________
Gloria
She stood in the storm, and when the wind did not blow her way, she adjusted her sails... Elizabeth Edwards

Wife to John,dx 10/2012, BOT, HPV+, T3N2MO, RAD 70 gy,Cisplatinx2 , PEG in Dec 6, 2012, dx dvt in both legs after second chemo session, Apr 03/13 NED, July 2013 met to lungs, Phase 1 immunotherapy trial Jan 18/14 to July/14. Taxol/carboplatin July/14. Esophagus re-opened Oct 14. PEG out April 8, 2015. Phase 2 trial of Selinexor April to July 2015. At peace Jan 15, 2016.

Top
Page 2 of 2 < 1 2

Support OCF


Help OCF

Shop Amazon and Help OCF

Who's Online
0 registered (), 17 Guests and 3 Spiders online.
Key: Admin, Global Mod, Mod
Forum Stats
11,119 Registered Members
23 Forums
16,829 Topics
189,190 Posts

Most users ever online: 306 @ 08/21/16 04:53 PM
Top Posters
ChristineB 9435
davidcpa 8311
Cheryld 5260
Brian Hill 4734
Gary 3552
Newest Members
Lyndy Lu, Nick B, Linda Fla, Mapar, whatnext
11119 Registered Users
Brag Box